Out of it lately

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 9/14/2007 8:39 PM (GMT -7)   
Hello,
 
I wanted to appologize for being a little out of it lately.  I just haven't been feeling well for a short while.  Thought I would let you know.
Olivia
Moderator, Bipolar
 
Dx:  Bipolar I, Anxiety-Panic Disorder
Support HealingWell: 
http://www.healingwell.com/donate
"Don't let your yesterday, ruin your today"


sukay
Veteran Member


Date Joined Feb 2003
Total Posts : 1432
   Posted 9/14/2007 9:34 PM (GMT -7)   
sad  Olivia, Sorry to hear your not feeling well. Is there anything that you would like to share with us? We are here to help you too through trying times.
 
I will keep you in my thoughts. I wish you strength to get through what you are going through.
 
I know, sometimes we are so overcomed with things so heavy on us, that just by letting us know you're not feeling well was a big step for you. Hang Tough Olivia!
 
Keep us posted!
~Sukay~
 
Crohns Disease-Remicade since 1999, Methotrexate
Fibromyalgia & Arthritis
Bipolar & Panic/Anxiety-Trileptal, Xanax, Trazadone, Wellbutrin


serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 9/15/2007 8:59 AM (GMT -7)   
Be well, Olivia. Let us know if you need cheerleaders!

serafena
Ask me about my Bipolar Disorder!


sukay
Veteran Member


Date Joined Feb 2003
Total Posts : 1432
   Posted 9/15/2007 4:55 PM (GMT -7)   
Hi Olivia,
 
Just thinkin about you today! Hope things are a little better for you. Thanks for starting a new page of "tag your it". It's one of the only things I look forward to each day.
 
Take the rest you need. When you're ready we're anxious to hear from you.
 
All the best.
~Sukay~
 
Crohns Disease-Remicade since 1999, Methotrexate
Fibromyalgia & Arthritis
Bipolar & Panic/Anxiety-Trileptal, Xanax, Trazadone, Wellbutrin


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 9/16/2007 3:38 PM (GMT -7)   
Serafena and Sukay,

Thanks for all your kind thoughts, I am feeling much better today. I recently got off one of meds (Geodon), and I think I am going through withdrawl. I have been getting headaches, and some times I have been feeling weak and lightheaded. Plus to make matters worse, I think I had food poisoning for the last few days as well.

I am trying not to stress myself over school and other things that are going on at the same time. I also feel like I have neglected the HW frorum, at least for a few days.
Olivia
Moderator, Bipolar
 
Dx:  Bipolar I, Anxiety-Panic Disorder
Support HealingWell: 
http://www.healingwell.com/donate
"Don't let your yesterday, ruin your today"


sukay
Veteran Member


Date Joined Feb 2003
Total Posts : 1432
   Posted 9/16/2007 3:51 PM (GMT -7)   

Hey Olivia,

Nice to hear from you. Ewww...food poisoning on top of  possible Geodon withdrawl....I hope you feel better soon!

I recently got off of Geodon after being on it for a long while. I don't remember any side effects...but my memory is completely wacked from all the different BP meds I have been on. Anyway, I hope being off one less med works out well for you.


~Sukay~
 
Crohns Disease-Remicade since 1999, Methotrexate
Fibromyalgia & Arthritis
Bipolar & Panic/Anxiety-Trileptal, Xanax, Trazadone, Wellbutrin


serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 9/17/2007 6:57 PM (GMT -7)   
Hey Miss Olivia,

I'm sorry you haven't been feeling well. Hope you're on the mend. Food poisoning. Uck.

Just checking: I sent you an e-mail. Did you get it? You don't have to respond, I just wanted to confirm you got it.

Thanks,
serafena.
Ask me about my Bipolar Disorder!


glorydays
New Member


Date Joined Jun 2007
Total Posts : 15
   Posted 9/18/2007 4:50 AM (GMT -7)   
Hey O, Hope you're on the mend feeling bad is the pits we're having some gorgius weather here in Texas after all the rain we got over the summer. I think Geodon can have all kinds of side effects on and off of it. It's just new enough for them to not know all about what it can do to you. I see it causing all kinds of problems for my boy. I guess we sometimes have to accept some bad with the good I don't know. Best wishes Feel better quickly Big HUGS to ya from TEXAS.

mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 9/18/2007 6:32 PM (GMT -7)   

Hi Olivia,

Believe me, I don't forget about you or anyone here on HW...I have been so busy with school...But thankfully I have tomorrow off and things should be slower for the next week or so. 

Anyway, I am thinking of you.   I was hoping you were still feeling well, I am sorry to hear things have been tough.  You know you can vent about your stressors anytime.  It's good to get them out.

Well, drink lots of water through your going off the Geodon, rest and feel better.  Take special care of yourself Olivia.


Mogs
 
Bipolar II, Anxiety/Panic Disorder
--Currently not on meds for bp--


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 9/18/2007 7:28 PM (GMT -7)   

I wanted to say thanks to everyone for there well wishes.  I am actually doing much better, almost back to my old self.  I was doing bad for a few days last week, but I am fine now.  Again, thank you.


Olivia
Moderator, Bipolar
 
Dx:  Bipolar I, Anxiety-Panic Disorder
Support HealingWell: 
http://www.healingwell.com/donate
"Don't let your yesterday, ruin your today"

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 3:10 AM (GMT -7)
There are a total of 2,736,257 posts in 301,364 threads.
View Active Threads


Who's Online
This forum has 151454 registered members. Please welcome our newest member, rmk1990.
135 Guest(s), 4 Registered Member(s) are currently online.  Details
George_, Heatheranne87, Stetsonva, lavendar


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer